# SDR DXTA201311045559

- Difficulty date: October 24, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 4,648 hours, 2,980 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR LOWER CAP CORRODED.  REPAIRED IAW S-680-0240/02RD.
